Dual dimension of modules over normalizing extensions.

Título inglés Dual dimension of modules over normalizing extensions.
Título español Dimensión dual de módulos sobre extensiones normalizadoras.
Autor/es Shamsuddin, Ahmad
Organización Dep. Math. American Univ. Beirut, Beirut, Líbano
Revista 0214-1493
Publicación 1993, 37 (2): 355-358, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let S = Σi=1n Rai be a finite normalizing extension of R and suppose that SM is a left S-module. Denote by crk(A) the dual Goldie dimension of the module A. We show that crk(RM) ≤ n · crk(SM) if either SM is artinian or the group homomorphism M → aiM given by x → aix is an isomorphism.
Clasificación UNESCO 120105
Palabras clave español Anillos ; Módulos
Código MathReviews MR1249237
Icono pdf Acceso al artículo completo